CSpace
nevanlinna方向和julia方向
孙道椿1; 吕以辇2
1992
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:003Pages:289
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37491
Collection中国科学院数学与系统科学研究院
Affiliation1.武汉大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙道椿,吕以辇. nevanlinna方向和julia方向[J]. 数学年刊a辑,1992,001(003):289.
APA 孙道椿,&吕以辇.(1992).nevanlinna方向和julia方向.数学年刊a辑,001(003),289.
MLA 孙道椿,et al."nevanlinna方向和julia方向".数学年刊a辑 001.003(1992):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙道椿]'s Articles
[吕以辇]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙道椿]'s Articles
[吕以辇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙道椿]'s Articles
[吕以辇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.